Tygerlinn
  • 2 replies
  • 356 views
  • 2 followings
Tygerlinn, January 26,  2020  7:25pm EST

Help me not feel crazy

Hello! I am a newbie to the HBP group. I'm only 47. I am prescribed amlodopine, valsartan and chlorthalidon. I am trying to find the right combination. Ive tried taking only one of them, taking halves, taking different amounts at different times...it seems I either end up with pressure to high, or pressure to low. And No matter what I take, even if my BP is normal my chest always feels tight. Sip now I'm at the point where I feel like no matter what I do I doomed...anyonehave similar side effects or any insight? Anything is appreciated. BP has been as low as 90/60 and as high as 183/110...

2 Replies
  • JamesPL
    JamesPL, January 26,  2020  7:46pm EST

    I don't think it's wise to play around with various medication dosages without consulting with your doctor. I would strongly advise you speak to him/her about this and any other possible reasons for your blood pressure inconsistency.

    Jim

  • AHAASAKatie
    AHAASAKatie, January 28,  2020  9:30am EST

    Good morning, I have to agree with Jim, please talk with your doctor about the dosage and side effects. I have also found pharmacists to be great sources of information as well. Thanks Katie

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active